# SDR WX0A2018071073349

- Difficulty date: July 5, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 57,738 hours, 37,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 713370
- Condition: Odor
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG EXHAUST SMELL COMING FROM PACKS WHILE USING APU AIR.  R&R LT ACM, BOTH COALESCER BAGS AND PERFORMED CLEANING OF DUCTS.
